That's the problem with Dapsone. You take the pill, you have no rash, therefore you don't have a clue when you're getting a little cross contamination but the antibodies are still getting deposited under your skin. Obviously this is what has been happening with you as you say you've had a few attacks while on the Dapsone. Your Dapsone dosage wasn't enough to override the gluten you were getting. I would think the iodine should not make a difference while you're on Dapsone. BTW, while I'm thinking about it, potatoes are fine -- it's the skins that contain the iodine so peel them deeply & you can eat potatoes.
And while you were relying on the Dapsone to take care of the rash; the villi in your small intestine were being damaged as well as all the other nasty things celiac does to us. You've been risking cancer, neurological damage, upping the risk of other auto-immune disorders, thyroid disease & a host of other problems. At the very least, your doc should run a thyroid panel & check your vitamin levels and your iron.
I have never read a medical text that says Dapsone should be taken for more than 2 years for dh. It's only supposed to help you during the time the antibodies are getting out of your skin. it's not supposed to be a lifelong drug for dh control. Has your doc been running tests to make sure the Dapsone is not doing other bad things to you? You really are supposed to be carefully monitored while taking Dapsone.
I have never read that you can build a tolerance to Dapsone. I think what's happening (I'd bet cash money on it) is exactly what I stated in my first paragraph. You may have never been totally gluten free but instead getting cc'd all along.
As to the fluoride triggering an attack --- nope, never heard of that & I think someone doesn't know what they are talking about if they are saying this. If you read that in a medical text or some bonafied study then I would greatly appreciate a link to that.
As much as I hate to say it, at this point, you might need to have your Dapsone dosage upped to control the rash. Or you can go cold turkey & ditch the Dapsone right now & suffer the consequences. I'm really sorry you're going through this & I'm really sorry I have to say this but you know you have done this to yourself. It may take years for the antibodies to get out of your skin & until then, the rash can wax & wane even if you're being strict gluten free.
You should read the Newbie 101 & make sure you have all the rules down & aren't getting cross contaminated. Here's a link:
You need to be brutally honest with your doctor & let him/her now that you've been cheating on the diet & have likely been getting small amounts of gluten all along for the past 14 years that you've been on Dapsone.
You can try going low iodine for 2 weeks & see if it helps you. Here's a link to the low iodine diet ( you of course wouldn't eat the gluten parts of it). It won't hurt you to go low iodine for 2 weeks.
If you have children, you know you should keep an eye out for celiac disease in them.